Double space with double line

I. A. Chel'tsov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

For a singular double cover of P3 ramified in a sextic with double line, its birational maps into Fano 3-folds with canonical singularities, elliptic fibrations, and fibrations on surfaces of Kodaira dimension zero are described.

Original languageEnglish
Pages (from-to)1503-1544
Number of pages42
JournalSbornik Mathematics
Volume195
Issue number9-10
DOIs
Publication statusPublished - 31 Oct 2004

Fingerprint

Dive into the research topics of 'Double space with double line'. Together they form a unique fingerprint.

Cite this